Wow! Hyperpigmentation after a full-body rash? That’s pretty wild, Zigzag Zebra. (There there, now, stop dying.) :)
Just based on your description, my biggest suspect would be the rather-non-specific condition called Post-Inflammatory Hyperpigmentation (PIH), an over-reaction of the skin’s melanocytes (cells that produce melanin, which gives your skin its color) to pretty much any skin irritant (chemicals, eczema, pityriasis, tinea/yeast infections, skin procedures, etc). It tends to occur in people with non-white skin tones. Here are two good articles I found (one, two) that discuss that in more detail. Both articles point out that PIH is pretty-much-NEVER permanent, and should fade away within months to years. If it’s bothering you, there are treatments (mentioned under both of those links) that can help it clear up quicker. If you are still developing NEW dark spots/stripes, though, then you should probably see a doctor about this.
***Pending Cranquis-Mails: 21***